# SDR Z5FA2011120757601

- Difficulty date: December 2, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N576CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605794
- Aircraft time: 2,893 hours, 2,168 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 66601611314
- Condition: Contaminated
- Location: Elevator Trim
- Part time: 2,893 hours, 2,168 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, JUST BEFORE LEVEL OFF AT FL410, PITCH TRIM MISCOMPARE ON PFD ILLUMINATED. IAW CHECKLIST THE AUTOPILOT WAS DISCONNECTED AND CREW HAD TO USE CONSIDERABLE AMOUNT OF CONTROL COLUMN FORWARD PRESSURE TO MAINTAIN LEVEL FLIGHT.  FOUND PITCH TRIM WHEEL FROZEN IN FORWARD POSITION.  AN EMERGENCY WAS DECLARED AND THE ACFT DIVERTED.  UPON REACHING 8000 FT THE TRIM WHEEL RELEASED AND SYS RETURNED TO NORMAL.  LANDING WAS UNEVENTFUL.    MX LUBRICATED THE ELEVATOR TRIM ACTUATORS. FOUND WATER CONTAMINATION IN OLD GREASE.  DURING OPS CHECK FOUND THE ELECTRIC TRIM ACTUATOR RESPONSE TIME OUT OF MM LIMITS. THE ELECTRIC TRIM ACTUATOR WAS REPLACED.  A SUCCESSFUL OPS CHECKED WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
